It sounds like a yeast infection. This can happen when you take antibiotics. You can try an over the counter med for this.Ask a female pharmacist to help you choose the right med. Or. see your Gynecologist to make sure this is what's going on. It sure sounds like a yeast infection though.
Hi Blue, you could als have an STD or STI, see if you can find your local clinic for STDs and get tested.
Today is day three and it seems like the cream isnt helping anymore i have the urge to itch all the time now. I havent had time to go to the clinic or anything.
Hi Blue, I think its about time you found time and get to a clinic, its your health that counts.
I do agree with the above poster about seeing the Dr. Since you are on antibiotics it's highly likely this is a yeast infection. If you're only using a cream for the itching this will not help the yeast infection. At least stop in at the drug store and talk to the pharmacist about what kind of over the counter medication to get. I'm surprised your Dr did'nt mention that many women get yeast infections while on antibiotics.